# SDR HSYA2012100512

- Difficulty date: October 5, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 26,510 hours, 32,536 cycles
- Engine: Pwa PT6A45B
- Engine time: 1,011 hours, 1,289 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF AT 9,000 FT, CREW OBSERVED A FLAME COME OUT OF NR 1 ENGINE, FOLLOWED BY THE GENERATOR LIGHT ILLUMINATING, AND ENGINE SPOOLING DOWN. FOLLOWED EMERGENCY CHECKLIST AND SHUTDOWN NR 1 ENGINE IN-FLIGHT. ATTEMPTED TO RESTART NR 1 ENGINE PER EMERGENCY CHECKLIST, WHICH WAS UNSUCCESSFUL. DECLARED AND EMERGENCY AND DIVERTED.  LANDED WITHOUT ANY FURTHER INCIDENT.  DURING POSTFLIGHT, OBSERVED OIL LEAKING OUT THE BOTTOM OF COWLING.   FOUND FUEL OIL HEATER HOUSING CRACKED, OIL LEVEL AT APPROXIMATELY 4, FOUND COMPRESSOR SEIZED.   POWER SECTION CHIP DETECTOR INSPECTED AND FOUND VERY FINE DEBRIS ON CHIP DETECTOR.
